MathSciNet Relay Station
MathSciNet bibliographic data
MR1072086 (91m:14041) 14H15 (32G15)
González Díez, Gabino On a basis for $H\sb 2(\overline M\sb g)$. Proc. Amer. Math. Soc. 113 (1991), no. 2, 335–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement